Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
Volume 1, Issue 3, August 1994
Philip W. DOYLE
Pages: 225 - 266
The family of simple quasilinear systems in one space variable is partitioned into classes of commuting flows, i.e., symmetry classes. The systems in a symmetry class have the same zeroth order conserved densities and the same Hamiltonian structure. The zeroth and first order conservation laws and...
J.C. EILBECK, V.Z. ENOL'SKII, V.B. KUZNETSOV, D.V. LEYKIN
Pages: 275 - 294
We consider a hierarchy of many-particle systems on the line with polynomial potentials separable in parabolic coordinates. The first non-trivial member of this hierarchy is a generalization of an integrable case of the Hénon-Heiles system. We give a Lax representation in terms of 2 × 2 matrices for...